# SDR CA070607011

- Difficulty date: June 6, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 21,534 hours
- Engine: Ge CF343A1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Part number: 601R930507
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) (FLAPS FAIL) MESSAGE DISPLAYED ON APPROACH.  FLAPS FAILED WHEN SELECTING FROM FLAP 20 DEGREES TO FLAPS 30 DEGREES.  FLAPS REMAINED AT 20 DEGREES AT A SPEED OF 170 KIAS.  MAINTENANCE REPLACED FECU (FLAPS ELECTRONIC CONTROL UNIT) DUE TO UNABLE TO TEST AND THE LT BPSU (BRAKE POWER SENSOR UNIT) P/N 8550100-9, S/N 372. AIRFRAME HOURS: 24818:12 CYCLES: 20440. (TC NR 20070607011)
